Alert archive / Minnesota / Areal Flood Advisories in 2013
Areal Flood Advisory 13, NWS Twin Cities, MN
NWS Twin Cities, MN issued this areal flood advisory at Jul 25, 2013, 2:22 PM CDT for 4 counties in Minnesota. It was in force for 3 hr.
The area
The outline as issued.
The facts
- Issued
- Jul 25, 2013, 2:22 PM CDT (19:22 UTC)
- Expired
- Jul 25, 2013, 5:30 PM CDT
- In force
- 3 hr
- Issued by
- NWS Twin Cities, MN
- Area
- Storm-based polygon
Counties Blue Earth County, MN, Rice County, MN, Steele County, MN, Waseca County, MN
The radar
The Minneapolis radar (KMPX), 76 km from the middle of the area, began a volume at 19:21 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Minneapolis, MN (KMPX), launched 12:00Z, 7.4 hours before the alert went out and 76 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 158 J/kg
- Mixed-layer CIN
- -103 J/kg
- Mixed-layer LCL
- 1121 m above ground
- 0-6 km bulk shear
- 25 kt
- 0-1 km storm-relative helicity
- 66 m²/s²
- 0-3 km storm-relative helicity
- 85 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
829
WGUS83 KMPX 251922
FLSMPX
FLOOD ADVISORY
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
222 PM CDT THU JUL 25 2013
MNC013-131-147-161-252230-
/O.NEW.KMPX.FA.Y.0013.130725T1922Z-130725T2230Z/
/00000.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
RICE MN-STEELE MN-WASECA MN-BLUE EARTH MN-
222 PM CDT THU JUL 25 2013
THE NATIONAL WEATHER SERVICE IN THE TWIN CITIES HAS ISSUED A
* FLOOD ADVISORY FOR...
EAST CENTRAL BLUE EARTH COUNTY IN SOUTH CENTRAL MINNESOTA...
NORTHERN STEELE COUNTY IN SOUTH CENTRAL MINNESOTA...
NORTHERN WASECA COUNTY IN SOUTH CENTRAL MINNESOTA...
SOUTHERN RICE COUNTY IN SOUTH CENTRAL MINNESOTA...
* UNTIL 530 PM CDT
* AT 221 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
THUNDERSTORMS WITH HEAVY RAINFALL ACROSS THE ADVISORY AREA. DOPPLER
RADAR ESTIMATED BETWEEN ONE AND TWO INCHES OF RAIN HAD FALLEN
SINCE 1 PM...WITH AN ADDITIONAL ONE HALF TO ONE INCH POSSIBLE
BEFORE 4 PM.
* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE MINOR FLOODING TO
OCCUR...ESPECIALLY ALONG SMALL STREAMS AND NEAR LOW WATER
CROSSINGS. SOME LOCATIONS THAT WILL EXPERIENCE MINOR FLOODING
INCLUDE...FARIBAULT...OWATONNA AND WASECA.
MINOR STREET FLOODING WAS REPORTED EARLIER IN THE CITY OF FARIBAULT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY.
&&
LAT...LON 4434 9309 4394 9310 4400 9407 4413 9407
4413 9352 4431 9353
$$
JLTWhat forecasters said that day
The local office's own words before this areal flood advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Twin Cities, MN wrote its last area forecast discussion before this areal flood advisory went out at Jul 25, 11:42 AM CDT, 2 hours 40 minutes earlier.
Area forecast discussion, Jul 25, 11:42 AM CDT, 2 hours 40 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 1142 AM CDT THU JUL 25 2013 .SHORT TERM...(TODAY AND TONIGHT) ISSUED AT 329 AM CDT THU JUL 25 2013 AT 6Z...WPC HAD A COLD FRONT ANALYZED FROM A SFC LOW OVER THE ARROWHEAD BACK SW TO THE AXN AREA AND BACK ACROSS NRN SODAK. THE FRONT SITS WITHIN A RATHER BAGGY PRESSURE PATTERN...WITH MULTIPLE BOUNDARIES HANGING AROUND BETWEEN MN AND THE DAKOTAS. BASED ON THE WIND FIELD...THE WPC ANALYZED FRONT LOOKS TO HAVE THE MAIN WARM SECTOR WITH SRLY WINDS TO THE SOUTH/EAST OF IT...WITH VERY LITTLE WINDS BEHIND IT. THE MAIN WIND SHIFT TO THE NW HANGS BACK ACROSS NW NODAK AND LOOKS TO EVENTUALLY HOOK UP WITH THE MAIN BOUNDARY...BUT THAT DOES NOT LOOK TO HAPPEN UNTIL TONIGHT. OUT AHEAD OF THIS FRONT...PRESENCE OF 20KT WRLY LLJ AND ASSOCIATED WEAK WAA AND MOISTURE TRANSPORT HAS ALLOWED A FEW SHOWERS/STORMS TO PERSIST THROUGH THE NIGHT. ENVIRONMENT OUT HEAD OF THESE SHOWERS IS PRETTY HOSTILE IN TERMS OF DRYNESS AND LACK OF INSTABILITY AND EXPECT THESE SHOWERS TO FADE AWAY TO NOT MUCH MORE THAN CLOUDS AND SPRINKLES THIS MORNING. FOR THIS AFTERNOON...HI-RES CAMS FROM THE HOPWRF TO THE HRRR AND NMMS/ARWS ARE ALL IN FAIRLY GOOD AGREEMENT ON HANDLING OF CONVECTION...SO FOLLOWED THEM CLOSELY IN DRAWING POPS FOR THIS AFTERNOON/EVENING. BASED ON THAT...CURRENT THINKING IS THAT BY 18Z...COLD FRONT JUST NOW ENTERING THE NW MPX CWA WILL BE NEAR A RWF/MSP/RCX LINE. DEWPS IN THE LOW TO MID 60S ARE EXPECTED TO BE COMMON OUT AHEAD OF THE FRONT AND WITH DAYTIME HEATING...MODELS IN GOOD AGREEMENT WITH GENERATING AROUND 1500 J/KG OF MLCAPE IN THE WARM SECTOR. WITHIN THIS PRE-FRONTAL ENVIRONMENT...CAMS GENERATE CONVECTION ALONG SOUTH OF THE RWF/MSP/RCX LINE PRETTY QUICKLY IN THE 18Z TO 20Z TIME-FRAME...AND SLOWLY SAG ACTIVITY SOUTH THROUGH THE EVENING...WITH MOST ACTIVITY OUT OF THE MPX AREA BY 6Z. CONVECTION IS FORECAST TO BE MOST WIDESPREAD ACROSS SRN MN...WHICH MAKES SENSE WHEN LOOKING AT H85 MOISTURE TRANSPORT FROM THE DETERMINISTIC MODELS WHICH SHOW SRN MN GETTING UNDER THE MOST INFLUENCE FROM A SWRLY ORIENTED LLJ THAT WILL BE COMING UP OUT OF NEB AND INTO IA. FROM THE SEVERE PERSPECTIVE...VERY WEAK SFC WINDS AND TOUGH TO PIN DOWN BOUNDARY SHOULD RESULT IN A NEARLY ZERO TORNADO THREAT. HOWEVER...WITH A BETTER THAN 50KT MID LEVEL DROPPING SOUTH INTO NRN MN THIS AFTERNOON...THIS WILL RESULT IN AMPLE DEEP LAYER SHEAR FOR THUNDERSTORM ORGANIZATION...ALONG WITH SUPERCELLS...HENCE THE NEARLY ZERO AND NOT COMPLETELY ZERO CHANCE FOR A TORNADO. INSTEAD... FREEZING LEVELS DOWN AT A FALL LIKE 10K FT OR LESS ALONG WITH STEEP LOW LEVEL LAPSE RATES WILL KEEP THE MAIN RISKS AS A FEW STORMS CAPABLE OF PRODUCING LARGE HAIL AND DAMAGING WINDS. NW OF THE RWF/MSP/RCX LINE...PRECIP IS LOOKING LIKE IT MAY BE HARD TO COME BY...WITH THE ONLY HOPE FOR PRECIP THIS AFTERNOON IN THESE LOCATIONS BEING THAT SOMETHING CAN GET GOING ALONG WITH WIND SHIFT BOUNDARY TO NW WINDS THAT WILL BE TRAILING THE MAIN FRONT. FOR TONIGHT...LIKELY TOO SLOW IN CLEARING OUT PRECIP BASED ON THE CAMS...BUT OTHER THAN THAT...GOOD AGREEMENT ON A SIGNIFICANT SURGE OF COLD AIR /FOR JULY STANDARDS/ INFILTRATING THE AREA IN THE WAKE OF THE FRONT...SETTING THE STAGE FOR THE TASTE OF SEPTEMBER OVER THE WEEKEND. .LONG TERM...(FRIDAY THROUGH WEDNESDAY) ISSUED AT 329 AM CDT THU JUL 25 2013 MUCH MORE TRANQUIL CONDS ARE ON TAP FOR THE END OF THIS WEEK INTO THE FIRST PORTION OF NEXT WEEK...ALBEIT NOTICEABLY COOLER AND DRIER. SFC CDFNT WILL HAVE JUST ABOUT EXITED THE WFO MPX CWFA BY DAYBREAK FRI MRNG WHILE ITS PARENT LOW PRES CENTER ROTATES THRU NRN WI. ALOFT...A CUTOFF H5 LOW WILL TRAIL THE SFC LOW THRU NRN MN THEN BECOME STALLED OUT OVER THE NRN GREAT LAKES FRI NIGHT THRU SUN NIGHT. THERE WILL BE SOME WEAK SHWRS SPARKED BY SHORTWAVE DISTURBANCES ROTATING ARND THE UPR LVL LOW FRI. HOWEVER...MUCH DRIER CONTINENTAL AIR WILL BE PULLED INTO THE REGION WITHIN THE PROLONGED NWLY FLOW THRU THE WEEKEND. IN ADDITION...TEMPS WILL BECOME MUCH COOLER DURING THE WEEKEND. H85 TEMPS WILL DROP TO THE 5-7 DEG C RANGE...WHICH TRANSLATING TO THE SFC DESPITE FULL SUN WILL ONLY PRODUCE HIGH TEMPS IN THE 60S TO ARND 70. AS FOR OVERNIGHT LOWS...WITH SFC HIGH PRES SHIFTING ACRS TO ALLOW WINDS TO SETTLE DOWN AT NIGHT...LOWS WILL DROP INTO THE 40S AWAY FROM THE TWIN CITIES METRO. TEMPERATURES SLOWLY RECOVER DURING THE FIRST PORTION OF NEXT WEEK AS THE SFC HIGH SHIFTS E OF THE REGION...ALLOWING A SLY RETURN FLOW TO DEVELOP ON THE BACKSIDE OF THE HIGH. AS TEMPERATURES RISE...SO WILL DEW-POINTS AND HENCE HUMIDITY LEVELS. IN ADDITION... ANOTHER FRONTAL SYSTEM IS EXPECTED BETWEEN MON-TUE WHICH WILL FORCE THE RE-INTRODUCTION OF SMALL CHCS FOR PRECIP IN THE FIRST PORTION OF NEXT WEEK. && .AVIATION...(FOR THE 18Z TAFS THROUGH 18Z FRIDAY AFTERNOON) ISSUED AT 1127 AM CDT THU JUL 25 2013 MAIN AVIATION CONCERN IS COVERAGE OF THE SHRA/TSRA THIS AFTN ONCE THE CAP BREAKS AND AN AREA OF SHRA/TSRA BETWEEN TWO SYSTEMS ACROSS SD/WC MN BEGIN TO MERGE. INITIALLY...IT SEEMS THAT THE BEST MOISTURE CONVERGENCE WILL BE SOUTH OF THE MAIN MPX TAF TERMINALS...WITH THE EXCEPTION OF RWF/EAU WHERE DAYTIME HEATING AND A MORE SW FLOW WILL AID IS BETTER TSRA ACTIVITY AND COVERAGE. ELSEWHERE...ESPECIALLY NORTH OF MSP TO RNH...ACTIVITY WILL LIKELY BE ISOLATED IN TERMS OF TSRA WITH MORE SHRA DURING THE FIRST 3-6 HRS. ONCE THE MAIN CAA BEGINS THIS AFTN ACROSS WC MN...THE SHRA/TSRA ACTIVITY SHOULD MOVE SOUTH ACROSS MOST OF MPX AIRPORT TERMINALS. WILL CONTINUE WITH A TEMPORARY PERIOD OF 4-6SM SHRA WITH VCTS AT RWF BETWEEN 18-20Z. THIS IS SIMILAR TO EAU BUT A BIT LATER. AFT 06Z...MOST OF THE SHRA SHOULD BE SOUTH OF MN...BUT DO HAVE SOME CONCERNS WITH REDEVELOPMENT OF -SHRA ALONG THE LEADING EDGE OF THE STRONGEST CAA THIS EVENING. LATER SHIFTS WILL NEED TO MONITOR ACTIVITY ACROSS NW MN AND WHETHER THIS WILL HOLD ON DURING THE AFTN/EVENING. WINDS WILL INCREASE BY FRIDAY MORNING FROM THE NW/NNW AND BECOME GUSTY BY 15-18Z. MVFR CIGS ARE ALSO LIKELY BY 9-15Z ACROSS AXN/STC/RNH. KMSP... THE NEXT 6 HRS FORECAST IS BASED ON ACTIVITY ACROSS WC MN AND WHETHER THIS ACTIVITY WILL INTENSIFY...OR REDEVELOP FURTHER TO THE SOUTH AND KEEP THE BULK OF THE HEAVIER TSRA SOUTH OF MSP TERMINAL. THERE IS ENOUGH CERTAINTY THAT VCTS WILL OCCUR AT MSP. TIMING AND HOW STRONG REMAINS THE PROBLEM. WILL CONTINUE WITH VCTS BUT TEMPORARY OF 5-6SM SHRA AND CIGS DROPPING TO LOW END VFR. SOME CONCERNS OF REDEVELOPMENT OF VCSH AFT 00Z WITH THE MAIN CAA STARTS. BUT WILL LEAVE THIS ALONE FOR THE SHORT TERM. GUSTY WINDS WILL LIKELY DEVELOP BY MID/LATE FRIDAY MORNING AS MUCH COOLER AIR USHERS IN FOR LATE JULY. SOME MVFR CIGS ARE POSSIBLE DURING THE MORNING...BUT NOT ENOUGH CONFIDENCE TO BEGIN WITH MVFR CIGS...BUT KEEP SCT020 CIGS OF 3.5K REMAINING IN THE TAF. /OUTLOOK FOR KMSP/ FRI EVENING...VFR. WINDS NW 15G25 KTS. SAT...VFR. WINDS NW 10G20 KTS. SUN...VFR. WINDS LGT AND VRB. && .MPX WATCHES/WARNINGS/ADVISORIES... MN...NONE. WI...NONE. && SHORT TERM...MPG LONG TERM...JPC AVIATION...JLT
Hazardous weather outlook, Jul 25, 10:39 AM CDT, 3 hours 43 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 1039 AM CDT THU JUL 25 2013 MNZ060-062-063-065>070-073>078-082>085-091>093-WIZ015-016-023>028- 261545- HENNEPIN-RAMSEY-WASHINGTON-RENVILLE-MCLEOD-SIBLEY-CARVER-SCOTT- DAKOTA-REDWOOD-BROWN-NICOLLET-LE SUEUR-RICE-GOODHUE-WATONWAN- BLUE EARTH-WASECA-STEELE-MARTIN-FARIBAULT-FREEBORN-BARRON-RUSK- ST. CROIX-PIERCE-DUNN-PEPIN-CHIPPEWA-EAU CLAIRE- 1039 AM CDT THU JUL 25 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL MINNESOTA...EAST CENTRAL MINNESOTA...SOUTH CENTRAL MINNESOTA... SOUTHEAST MINNESOTA...SOUTHWEST MINNESOTA...NORTHWEST WISCONSIN AND WEST CENTRAL WISCONSIN. .DAY ONE...THIS AFTERNOON AND TONIGHT THERE IS A SLIGHT RISK OF SEVERE WEATHER THIS AFTERNOON INTO THE EVENING. THUNDERSTORMS ARE EXPECTED TO DEVELOP BETWEEN 1 PM AND 3 PM NEAR OR SOUTH OF A REDWOOD FALLS...TO THE TWIN CITIES...TO LADYSMITH LINE AND SLOWLY MOVE SOUTHEAST ACROSS SOUTHERN MINNESOTA AND WESTERN WISCONSIN THROUGH THE EVENING. THE MAIN SEVERE WEATHER THREATS WILL BE HAIL IN EXCESS OF ONE INCH IN DIAMETER AND WIND GUSTS TO 60 MPH. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY CHANCES FOR THUNDERSTORMS RETURN FOR MONDAY THROUGH TUESDAY NIGHT. AT THIS TIME...THE CHANCES FOR SEVERE WEATHER WITH THIS ACTIVITY IS LOW. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION MAY BE NEEDED. MNZ041>045-047>059-061-064-WIZ014-261545- DOUGLAS-TODD-MORRISON-MILLE LACS-KANABEC-STEVENS-POPE-STEARNS- BENTON-SHERBURNE-ISANTI-CHISAGO-LAC QUI PARLE-SWIFT-CHIPPEWA- KANDIYOHI-MEEKER-WRIGHT-ANOKA-YELLOW MEDICINE-POLK- 1039 AM CDT THU JUL 25 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL MINNESOTA...EAST CENTRAL MINNESOTA...WEST CENTRAL MINNESOTA AND NORTHWEST WISCONSIN. .DAY ONE...THIS AFTERNOON AND TONIGHT ISOLATED TO SCATTERED THUNDERSTORMS WILL BE POSSIBLE THIS AFTERNOON...BUT THE THREAT FOR SEVERE WEATHER WILL BE LOW. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY CHANCES FOR THUNDERSTORMS RETURN FOR MONDAY THROUGH TUESDAY NIGHT. AT THIS TIME...THE CHANCES FOR SEVERE WEATHER WITH THIS ACTIVITY IS LOW. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. JLT
In the hours before
Local storm report, Jul 25, 9:34 AM CDT, 4 hours 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
934 AM CDT THU JUL 25 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0345 PM TORNADO 4 WSW AUGUSTA 44.66N 91.20W
07/22/2013 EAU CLAIRE WI STORM CHASER
A STORM CHASER AND LOCAL OFFICIALS INDICATED THAT A BRIEF
TORNADO TOUCHDOWN NEAR THE INTERSECTION OF COUNTY ROAD VV
AND SENSKE ROAD, APPROXIMATELY 4.3 MILES WEST-SOUTHWEST
OF AUGUSTA. THE TORNADO ONLY LASTED A MINUTE CAUSING
DAMAGE TO APPLE TREES, LARGE OAK TREES AND CROP DAMAGE AS
IT MOVED SOUTHEAST FOR APPROXIMATELY 1/4 OF A MILE.
&&
JLTSpecial weather statement, Jul 25, 12:45 PM CDT, 1 hour 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
1245 PM CDT THU JUL 25 2013
MNZ075-076-083-251815-
BLUE EARTH-LE SUEUR-NICOLLET-
1245 PM CDT THU JUL 25 2013
AT 1239 PM CDT...WEATHER SERVICE RADAR WAS TRACKING A STRONG
THUNDERSTORM 6 MILES NORTHWEST OF MANKATO...OR 19 MILES NORTHEAST OF
MADELIA. THIS STORM WAS MOVING EAST AT 30 MPH.
HAIL UP TO DIME SIZE AND WINDS UP TO 30 MPH ARE EXPECTED WITH THIS
STORM.
* LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
NORTH MANKATO.
MANKATO.
EAGLE LAKE.
MADISON LAKE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS THUNDERSTORM COULD INTENSIFY QUICKLY...SO BE READY TO ACT IF A
WARNING IS ISSUED.
&&
LAT...LON 4413 9419 4431 9416 4434 9371 4420 9373
4419 9377 4402 9377
TIME...MOT...LOC 1745Z 277DEG 24KT 4420 9404
JLTSpecial weather statement, Jul 25, 1:12 PM CDT, 1 hour 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
112 PM CDT THU JUL 25 2013
MNZ076-083-084-251845-
BLUE EARTH-LE SUEUR-WASECA-
112 PM CDT THU JUL 25 2013
AT 106 PM CDT...WEATHER SERVICE RADAR WAS TRACKING A STRONG
THUNDERSTORM NEAR MANKATO...OR 18 MILES SOUTHWEST OF LE CENTER. THIS
STORM WAS MOVING EAST AT 30 MPH.
HAIL UP TO DIME SIZE AND WINDS UP TO 30 MPH ARE EXPECTED WITH THIS
STORM.
* LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
MANKATO.
EAGLE LAKE.
ST CLAIR.
MADISON LAKE.
JANESVILLE.
ELYSIAN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS THUNDERSTORM COULD INTENSIFY QUICKLY...SO BE READY TO ACT IF A
WARNING IS ISSUED.
&&
LAT...LON 4411 9407 4416 9406 4417 9400 4419 9402
4420 9401 4421 9403 4422 9401 4426 9402
4429 9399 4430 9355 4404 9362
TIME...MOT...LOC 1812Z 279DEG 24KT 4418 9393
JLTLocal storm report, Jul 25, 1:29 PM CDT, 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
129 PM CDT THU JUL 25 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0124 PM HAIL LE CENTER 44.39N 93.73W
07/25/2013 M0.75 INCH LE SUEUR MN TRAINED SPOTTER
ACTUAL REPORT WAS DIME SIZE.
&&
DFCSpecial weather statement, Jul 25, 1:35 PM CDT, 47 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
135 PM CDT THU JUL 25 2013
MNZ076-077-084-251900-
LE SUEUR-RICE-WASECA-
135 PM CDT THU JUL 25 2013
AT 129 PM CDT...WEATHER SERVICE RADAR WAS TRACKING A STRONG
THUNDERSTORM 9 MILES SOUTHEAST OF LE CENTER. THIS STORM WAS MOVING
EAST AT 25 MPH.
HAIL UP TO NICKEL SIZE AND WINDS UP TO 40 MPH ARE EXPECTED WITH THIS
STORM.
* LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
KILKENNY.
MORRISTOWN.
WARSAW.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
&&
LAT...LON 4420 9372 4438 9368 4437 9332 4420 9337
4419 9341 4417 9341
TIME...MOT...LOC 1836Z 286DEG 22KT 4428 9356
JLTLocal storm report, Jul 25, 2:20 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
220 PM CDT THU JUL 25 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0216 PM HEAVY RAIN FARIBAULT 44.30N 93.27W
07/25/2013 E0.00 INCH RICE MN LAW ENFORCEMENT
URBAN STREET FLOODING REPORTED.
&&
CARLYONThe office that day
Everything else NWS Twin Cities, MN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 24, 8:38 PM CDT | Special Weather Statement | MPX | Todd | 67 min |
| Jul 24, 10:09 PM CDT | Special Weather Statement | MPX | Todd | 51 min |
| Jul 24, 10:41 PM CDT | Special Weather Statement | MPX | Stearns | 49 min |
| Jul 24, 11:23 PM CDT | Special Weather Statement | MPX | Stearns | 52 min |
| Jul 24, 11:48 PM CDT | Special Weather Statement | MPX | Stearns | 42 min |
| Jul 25, 12:45 PM CDT | Special Weather Statement | MPX | Blue Earth | 30 min |
| Jul 25, 1:12 PM CDT | Special Weather Statement | MPX | Le Sueur | 33 min |
| Jul 25, 1:35 PM CDT | Special Weather Statement | MPX | Rice | 25 min |
| Jul 25, 2:01 PM CDT | Areal Flood Advisory | MPX | Blue Earth, Le Sueur, Nicollet, Waseca | 3 hr |
| Jul 25, 2:54 PM CDT | Special Weather Statement | MPX | Freeborn | 51 min |
| Jul 25, 3:05 PM CDT | Areal Flood Advisory | MPX | Blue Earth, Faribault, Freeborn, Martin, Steele, Waseca and 1 more | 4 hr |
| Jul 25, 3:13 PM CDT | Special Weather Statement | MPX | Faribault | 47 min |
| Jul 25, 4:22 PM CDT | Special Weather Statement | MPX | Freeborn | 38 min |
| Jul 25, 5:50 PM CDT | Special Weather Statement | MPX | Kanabec | 40 min |
Nearby
Areal Flood Advisories in Minnesota, 2013Every areal flood advisory in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.